# SDR CPCP20070065

- Difficulty date: June 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 21,384 hours, 22,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT "Z" FLOOR BETWEEN FRAME 39-41 CORRODED.  RIGHT "Z" FLOOR BETWEEN FRAME 39-41, REPLACED IAW SRM 51-25-01.
